MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3286
Medical Device Problem Codes High impedance (1291); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to high impedances.As a result, surgical intervention was taken to replace the lead.
 
Additional Manufacturer Narrative
The reported event was confirmed for high impedance/broken lead.Microscopic inspection identified a all internal wires broken inside the paddle/header, as well as exposed wires at the indicator band.The broken internal wires inside paddle are consistent with the paddle being subjected to overstress condition while in vivo.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9453691
Report Number1627487-2019-13820
Device Sequence Number2090004
Product Code LGW
UDI-Device Identifier05415067017833
UDI-Public05415067017833
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number3286
Device Catalogue Number3286
Device Lot Number5432852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;